Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Teen, get frequent black outs, have severe headache and dizziness during the spell. Advice?

My son is 18 year old. For the past 5 years he has been getting black outs once a year.. when it occurs, he gets severe head ache and dizziness .. it fades away only when he sleeps for two to three hours. but the whole day, he is uncomfortable. When I visited the neurologist , he adviced us to take a tablet when the episode occurs. other than this no medication is required. What should i do ? should i just be with it. or do i visit any other doctor. can you pls advice me.. am really worrried ?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
If the occurrence is only nce a year,therevmqy not e any major problem.
However have you done an EEG for him to rule out Minor epilepsies?
If you are in doubt get a second opinion from another neurologist.Nothing wrong in getting convinced!!Take care
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor